# SDR AALA201902199003

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 53,366 hours, 30,443 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MULTIPLE INFORMATION RELATED TO FMGC MISSING ON CA'S SIDE. RESET CIRCUIT BREAKERS FOR BOTH FMGC. PERFORMED OPERATIONAL TEST IAW AMM 22-83-34. OPS CHECK GOOD.
